Alert archive / Ohio / Frost Advisories in 2015
Frost Advisory 1, NWS Cleveland, OH
NWS Cleveland, OH issued this frost advisory at May 13, 2015, 3:30 AM EDT for 18 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at May 14, 2015, 2:00 AM EDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- May 13, 2015, 3:30 AM EDT (07:30 UTC)
- In effect from
- May 14, 2015, 2:00 AM EDT
- Expired
- May 14, 2015, 7:34 AM EDT
- In force
- 6 hr
- Issued by
- NWS Cleveland, OH
Counties Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Geauga County, OH, Holmes County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Mahoning County, OH, Medina County, OH, Morrow County, OH, Portage County, OH, Richland County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 37 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 7.5 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1564 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
995 WWUS71 KCLE 130730 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 330 AM EDT WED MAY 13 2015 OHZ013-014-020>023-028>033-037-038-047-PAZ002-003-131530- /O.NEW.KCLE.FR.Y.0001.150514T0600Z-150514T1200Z/ GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MORROW-HOLMES-KNOX- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CHARDON...JEFFERSON...MEDINA...AKRON... RAVENNA...WARREN...BUCYRUS...MANSFIELD...ASHLAND...WOOSTER... CANTON...YOUNGSTOWN...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON... EDINBORO...MEADVILLE 330 AM EDT WED MAY 13 2015 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY. * TEMPERATURES...LOWS DROPPING INTO THE MID TO UPPER 30S. * TIMING...LATE TONIGHT AND EARLY THURSDAY MORNING. * IMPACTS...DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO, POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
5 follow-up statements
612 WWUS71 KCLE 131531 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 1131 AM EDT WED MAY 13 2015 OHZ013-014-020>023-028>033-037-038-047-PAZ002-003-132330- /O.CON.KCLE.FR.Y.0001.150514T0600Z-150514T1200Z/ GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MORROW-HOLMES-KNOX- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CHARDON...JEFFERSON...MEDINA...AKRON... RAVENNA...WARREN...BUCYRUS...MANSFIELD...ASHLAND...WOOSTER... CANTON...YOUNGSTOWN...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON... EDINBORO...MEADVILLE 1131 AM EDT WED MAY 13 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... * TEMPERATURES...LOWS DROPPING INTO THE MID TO UPPER 30S. * TIMING...LATE TONIGHT AND EARLY THURSDAY MORNING. * IMPACTS...DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO... POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
222 WWUS71 KCLE 131956 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 356 PM EDT WED MAY 13 2015 OHZ013-014-020>023-028>033-037-038-047-PAZ002-003-140400- /O.CON.KCLE.FR.Y.0001.150514T0600Z-150514T1200Z/ GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MORROW-HOLMES-KNOX- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CHARDON...JEFFERSON...MEDINA...AKRON... RAVENNA...WARREN...BUCYRUS...MANSFIELD...ASHLAND...WOOSTER... CANTON...YOUNGSTOWN...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON... EDINBORO...MEADVILLE 356 PM EDT WED MAY 13 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... * TEMPERATURES...LOWS DROPPING INTO THE MID TO UPPER 30S. PORTIONS OF INLAND PENNSYLVANIA MAY BRIEFLY DIP INTO THE LOWER 30S. * TIMING...CLOUDS WILL CLEAR BY MIDNIGHT WITH FROST DEVELOPING LATE TONIGHT AND EARLY THURSDAY MORNING. * IMPACTS...DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
218 WWUS71 KCLE 140034 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 834 PM EDT WED MAY 13 2015 OHZ010>012-089-PAZ001-140845- /O.EXA.KCLE.FR.Y.0001.150514T0600Z-150514T1200Z/ LORAIN-CUYAHOGA-LAKE-ASHTABULA LAKESHORE-NORTHERN ERIE- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR... ASHTABULA...ERIE 834 PM EDT WED MAY 13 2015 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY. * TEMPERATURES...LOWS DROPPING INTO THE MID 30S. * TIMING...FROST WILL DEVELOP LATE TONIGHT AND EARLY THURSDAY MORNING. * IMPACTS...DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ OHZ013-014-020>023-028>033-037-038-047-PAZ002-003-140845- /O.CON.KCLE.FR.Y.0001.150514T0600Z-150514T1200Z/ GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MORROW-HOLMES-KNOX- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...CHARDON...JEFFERSON...MEDINA...AKRON... RAVENNA...WARREN...BUCYRUS...MANSFIELD...ASHLAND...WOOSTER... CANTON...YOUNGSTOWN...MOUNT GILEAD...MILLERSBURG...MOUNT VERNON... EDINBORO...MEADVILLE 834 PM EDT WED MAY 13 2015 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT THURSDAY... * TEMPERATURES...LOWS DROPPING INTO THE MID 30S. PORTIONS OF INLAND PENNSYLVANIA MAY BRIEFLY DIP INTO THE LOWER 30S. * TIMING...FROST WILL DEVELOP LATE TONIGHT AND EARLY THURSDAY MORNING. * IMPACTS...DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$ LOMBARDY
752 WWUS71 KCLE 140646 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 246 AM EDT THU MAY 14 2015 OHZ010>014-020>023-028>033-037-038-047-089-PAZ001>003-141200- /O.CON.KCLE.FR.Y.0001.000000T0000Z-150514T1200Z/ LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT- PORTAGE-TRUMBULL-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...BUCYRUS... MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN... MOUNT GILEAD...MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE... EDINBORO...MEADVILLE 246 AM EDT THU MAY 14 2015 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... * TEMPERATURES...IN THE MID 30S. * TIMING...AREAS OF FROST WILL BE LIKELY UNTIL SHORTLY AFTER SUNRISE. * IMPACTS...DAMAGE TO TENDER VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN THE ADVISORY AREA ARE ADVISED TO PROTECT TENDER VEGETATION. ALSO...POTTED PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE AWAY FROM THE COLD. && $$
801 WWUS71 KCLE 141134 NPWCLE URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CLEVELAND OH 734 AM EDT THU MAY 14 2015 OHZ010>014-020>023-028>033-037-038-047-089-PAZ001>003-141245- /O.CAN.KCLE.FR.Y.0001.000000T0000Z-150514T1200Z/ LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT- PORTAGE-TRUMBULL-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...BUCYRUS... MANSFIELD...ASHLAND...WOOSTER...CANTON...YOUNGSTOWN... MOUNT GILEAD...MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE... EDINBORO...MEADVILLE 734 AM EDT THU MAY 14 2015 ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE FROST ADVISORY. TEMPERATURES ARE WARMING ABOVE FREEZING AT GROUND LEVEL. $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this frost advisory went out at May 13, 1:39 AM EDT, 1 hour 51 minutes earlier.
Area forecast discussion, May 13, 1:39 AM EDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
139 AM EDT WED MAY 13 2015
.SYNOPSIS...
A SECONDARY COLD FRONT WILL WILL SWEEP ACROSS EASTERN LAKE ERIE
OVERNIGHT. HIGH PRESSURE WILL MOVE ACROSS THE LOWER GREAT LAKES
THURSDAY...THEN MOVE OFF THE MID ATLANTIC COAST THURSDAY NIGHT.
&&
.NEAR TERM /UNTIL 6 AM THIS MORNING/...
AN AREA OF LIGHT SHOWERS MOVING SOUTHEAST JUST AHEAD OF THE COLD
FRONT WILL SLIP INTO NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA
OVER THE NEXT 6 HOURS OR SO. EXPANDED THE RAIN CHANCES FURTHER
WEST TO CUYAHOGA COUNTY. OTHERWISE...REST OF THE FORECAST REMAINS
UNCHANGED.
&&
.SHORT TERM /6 AM THIS MORNING THROUGH FRIDAY NIGHT/...
MODELS IN GOOD AGREEMENT FOR EARLY PART OF THE SHORT TERM FORECAST.
HIGH PRESSURE CENTERED OVER THE SOUTHERN PLAINS WILL SLIDE EAST AND
BE CENTERED OVER THE FORECAST AREA BY DAYBREAK THURSDAY. THIS WILL
ALLOW FOR DRY AND SUNNY CONDITIONS. THE HIGH DRIFTS OFF THE MID
ATLANTIC COAST THURSDAY NIGHT ALLOWING FOR A GRADUAL WARM UP AND
CHANCE FOR MORE PRECIPITATION. MODELS IN RELATIVELY GOOD AGREEMENT
MOVING LOW INTO THE CENTRAL LAKES ON FRIDAY WITH A SURGE OF GULF
MOISTURE. THIS WILL ALLOW FOR SHOWER AND TSRA FRIDAY INTO FRIDAY
NIGHT.
&&
.LONG TERM /SATURDAY THROUGH TUESDAY/...
ABOVE NORMAL TEMPERATURES STILL ON TRACK FOR THE WEEKEND AND INTO
THE EARLY PART OF NEXT WEEK AS THE RIDGE BUILDS ALOFT. MODELS
ATTEMPT TO SHOW SCATTERED SHOWERS AND THUNDERSTORMS
DEVELOPING...MAINLY ON SATURDAY AS SHORTWAVE ENERGY TRIES TO ROUND
THE RIDGE. MODELS HAVE TRENDED TOWARDS LIFTING THE WARM FRONT NORTH
OF THE LAKE WITH TODAYS RUNS SO WILL LEAVE POPS IN THE LOW CHANCE
RANGE. AGREE WITH PREVIOUS SHIFT THAT BETTER CHANCES ARE ON
SATURDAY BEFORE THE RIDGE STRENGTHENS MORE ON SUNDAY. LOW PRESSURE
WILL TRACK OUT OF THE PLAINS ON SUNDAY AND ACROSS THE UPPER GREAT
LAKES ON MONDAY. CHANCES OF SHOWERS AND THUNDERSTORMS INCREASE FOR
MONDAY AHEAD OF THE ASSOCIATED COLD FRONT BUT WILL KEEP POPS AT
50 PERCENT OR LESS GIVEN POTENTIAL FOR TIMING TO CHANGE AT THAT
TIME SCALE.
&&
.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
HIGH PRESSURE WILL BUILD OVERHEAD OVER THE NEXT 24 HRS. EXPANSIVE
CLOUD COVER...LARGELY VFR...REMAINS ACROSS THE GREAT LAKES. WITH A
SECONDARY FRONT/TROUGH CROSSING THE REGION DURING THE REMAINDER
OF THE OVERNIGHT...A BRIEF SHOWER IS POSSIBLE FOR KCLE AND POINTS
EAST. INTERMITTENT MVFR CEILINGS ALSO LIKELY. WITH THE WNW TO NW
FLOW EXPECT THE BKN-OVC CEILINGS TO CONTINUE INTO THE DAYLIGHT
HOURS WEDNESDAY. THE TREND FROM MIDDAY ONWARD WILL BE FOR THIS
CEILING TO SLOWLY SCATTER. WINDS STILL ELEVATED AND WILL BE
SHIFTING FROM THE WNW TO THE NORTH AND NNE OVER THE NEXT 15 HRS.
VFR WEDNESDAY EVENING WITH WINDS GOING LIGHT/VARIABLE.
.OUTLOOK...NON VFR POSSIBLE IN SHOWERS OR THUNDERSTORMS OVER THE
WEEKEND.
&&
.MARINE...
UPDATED TO EXTEND THE SMALL CRAFT ADVISORY ON THE WEST END UNTIL 4
AM IN THE MORNING.
PREVIOUS DISCUSSION...
WINDS ON LAKE ERIE MAY EXCEED 25 KNOTS ON THE EAST END OF
THE LAKE FOR A FEW MORE HOURS INTO THIS EVENING BEFORE SETTLING
BACK INTO THE 15-25 KNOT RANGE AS THEY SHIFT TO THE NORTHWEST FOR
THE OVERNIGHT HOURS. THE SMALL CRAFT ADVISORY IS STILL SCHEDULED
TO EXPIRE AT 10 PM ON THE WEST END OF THE LAKE BUT CONTINUES INTO
WEDNESDAY MORNING EAST OF VERMILION AS WAVES WILL BE SLOWER TO
SUBSIDE. LOW PRESSURE OVER QUEBEC WILL MOVE OFF THE EAST COAST
OVERNIGHT ALLOWING HIGH PRESSURE TO BUILD INTO THE WESTERN LAKES
REGION. WINDS WILL DROP BELOW 10 KNOTS BY WEDNESDAY NIGHT AS THE
HIGH BUILDS OVER LAKE ERIE. WINDS WILL REMAIN LIGHT THROUGH
THURSDAY THEN DEVELOP OUT OF THE SOUTH WITH THE PASSAGE OF A WARM
FRONT ON FRIDAY.
&&
.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 10 AM EDT THIS MORNING FOR
LEZ145>149.
SMALL CRAFT ADVISORY UNTIL 4 AM EDT EARLY THIS MORNING FOR
LEZ142>144.
&&
SYNOPSIS...DJB
NEAR TERM...LOMBARDY
SHORT TERM...DJB
LONG TERM...KEC
AVIATION...OUDEMAN
MARINE...KECHazardous weather outlook, May 12, 4:12 AM EDT, 23 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 412 AM EDT TUE MAY 12 2015 LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047- 089-PAZ001>003-130815- LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA- ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH- LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS- LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION- LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT- LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK- LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE- LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT- LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD- OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD- RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX- ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- 412 AM EDT TUE MAY 12 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Frost Advisories in Ohio, 2015Frost Advisories in Pennsylvania, 2015Every frost advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.